Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 182921, 5 pages
http://dx.doi.org/10.1155/2015/182921
Research Article

Two-Weight Extrapolation on Lorentz Spaces

1College of Mathematics and Information Science, Hebei Normal University, Shijiazhuang, Hebei 050024, China
2School of Mathematics and Science, Shijiazhuang University of Economics, Shijiazhuang 050031, China

Received 24 October 2014; Accepted 17 December 2014

Academic Editor: Stanislav Hencl

Copyright © 2015 Wenming Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. L. Rubio de Francia, “Factorization theory and Ap weights,” American Journal of Mathematics, vol. 106, no. 3, pp. 533–547, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  2. D. Cruz-Uribe, J. M. Martell, and C. Pérez, “Extrapolation from A weights and applications,” Journal of Functional Analysis, vol. 213, no. 2, pp. 412–439, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. G. P. Curbera, J. García-Cuerva, J. M. Martell, and C. Péreza, “Extrapolation with weights, rearrangement-invariant function spaces, modular inequalities and applications to singular integrals,” Advances in Mathematics, vol. 203, no. 1, pp. 256–318, 2006. View at Publisher · View at Google Scholar
  4. D. Cruz-Uribe and C. Pérez, “Two weight extrapolation via the maximal operator,” Journal of Functional Analysis, vol. 174, no. 1, pp. 1–17, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. C. Fefferman and E. M. Stein, “Some maximal inequalities,” The American Journal of Mathematics, vol. 93, pp. 107–115, 1971. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. M. Wilson, “Weighted norm inequalities for the continuous square function,” Transactions of the American Mathematical Society, vol. 314, no. 2, pp. 661–692, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  7. C. Pérez, “Weighted norm inequalities for singular integral operators,” Journal of the London Mathematical Society: Second Series, vol. 49, no. 2, pp. 296–308, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  8. C. Pérez, “Sharp estimates for commutators of singular integrals via iterations of the Hardy-Littlewood maximal function,” Journal of Fourier Analysis and Applications, vol. 3, no. 6, pp. 743–756, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. K. Lerner, “Weighted norm inequalities for the local sharp maximal function,” Journal of Fourier Analysis and Applications, vol. 10, no. 5, pp. 465–474, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. C. P{\'e}rez, “Two weighted inequalities for potential and fractional type maximal operators,” Indiana University Mathematics Journal, vol. 43, no. 2, pp. 663–683, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  11. W. Li, “Two-weight norm inequalities for commutators of potential type integral operators,” Journal of Mathematical Analysis and Applications, vol. 322, no. 2, pp. 1215–1223, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. C. Bennett and R. Sharpley, Interpolation of Operators, Academic Press, New York, NY, USA, 1988. View at MathSciNet
  13. C. Pérez, “On sufficient conditions for the boundedness of the Hardy-Littlewood maximal operator between weighted Lp-spaces with different weights,” Proceedings of the London Mathematical Society: Third Series, vol. 71, no. 1, pp. 135–157, 1995. View at Publisher · View at Google Scholar · View at MathSciNet